Unitary dilations and coisometric extensions

Deddens James A.: Unitary dilations and coisometric extensions. In: Acta scientiarum mathematicarum, (31) 3-4. pp. 335-338. (1970)

[thumbnail of math_031_fasc_003_004_335-338.pdf]
Cikk, tanulmány, mű

Download (771kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 335-338
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38601/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. 338. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 15:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/14279

Actions (login required)

View Item View Item